# SDR SWAA2021090799967

- Difficulty date: July 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 328-344 Lbl47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344 AND LBL47 FWD GALLEY AND LAV ; 2021-341470 / [01] TOOL USED DIGITAL CALIPER P/N: 700-113-10; S/N: 0033174; DUE DATE: 08JAN22.; [02] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344 AND LBL47 FWD GALLEY AND LAV. IAW B737-700 SRM 51-10-02; SRM 51-40-02 TEM 9 AND DWG 141A5400 SHEET 44 REV: -; [03] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344 AND LBL47 FWD GALLEY AND LAV. IAW B737-700 SRM 51-10-02; SRM 51-40-02 TEM 9 AND DWG 141A5400 SHEET 44 REV: - RII
